Alert archive / Idaho / Wind Advisories in 2007

Wind Advisory 11, NWS Spokane, WA

December 2, 2007Lewis County, Nez Perce County, Idaho

NWS Spokane, WA issued this wind advisory at Dec 2, 2007, 10:08 AM PST for Lewis County, Nez Perce County, Idaho. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2007, 10:08 AM PST (18:08 UTC)
Expired
Dec 3, 2007, 9:37 AM PST
In force
23 hr
Issued by
NWS Spokane, WA

Counties Lewis County, ID, Nez Perce County, ID

The radar

The Spokane radar (KOTX), 174 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 6.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2007-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2007-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 277 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
277 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KOTX 021808
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1008 AM PST SUN DEC 2 2007

...VERY WINDY CONDITIONS OVER THE CAMAS PRAIRIE THROUGH MONDAY EVENING...

.A TIGHT PRESSURE GRADIENT WILL LEAD TO VERY WINDY CONDITIONS
THROUGH MONDAY EVENING. THESE WINDS WILL MOST COMMONLY OCCUR ON
EXPOSED RIDGES AND SOUTH-NORTH ORIENTED VALLEYS.

IDZ027-030215-
/O.NEW.KOTX.WI.Y.0011.071202T1808Z-071204T0600Z/
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER
1008 AM PST SUN DEC 2 2007

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST MONDAY. 

AREAS OF VERY WINDY CONDITIONS WILL CONTINUE IN THE CAMAS PRAIRIE
AREA THROUGH MONDAY EVENING. EXPECTED SUSTAINED WINDS RANGING FROM
20 TO 35 MPH WITH GUSTS UP TO 50 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS76 KOTX 030542
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
942 PM PST SUN DEC 2 2007

...VERY WINDY CONDITIONS OVER THE CAMAS PRAIRIE THROUGH MONDAY
EVENING...

.A TIGHT PRESSURE GRADIENT WILL LEAD TO VERY WINDY CONDITIONS
THROUGH MONDAY EVENING. THESE WINDS WILL MOST COMMONLY OCCUR ON
EXPOSED RIDGES AND SOUTH-NORTH ORIENTED VALLEYS.

IDZ027-031345-
/O.CON.KOTX.WI.Y.0011.000000T0000Z-071204T0600Z/
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER
942 PM PST SUN DEC 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST MONDAY. 

AREAS OF VERY WINDY CONDITIONS WILL CONTINUE IN THE CAMAS PRAIRIE
AREA THROUGH MONDAY EVENING. EXPECTED SUSTAINED WINDS RANGING
FROM 20 TO 35 MPH WITH GUSTS UP TO 50 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO NEAR 40 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KOTX 031237
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
437 AM PST MON DEC 3 2007

...VERY WINDY CONDITIONS OVER THE CAMAS PRAIRIE THROUGH MONDAY
EVENING...

.A STRONG LOW PRESSURE CENTER OVER THE PACIFIC NORTHWEST WILL
BRING LOCALLY WINDY CONDITIONS TO THE REGION TODAY AND TONIGHT.
THE CAMAS PRAIRIE WILL BE ONE OF THE WINDIEST SPOTS TODAY...AS
STRONG SOUTHERLY WINDS AFFECT THE HIGHER ELEVATIONS.

IDZ027-032100-
/O.CON.KOTX.WI.Y.0011.000000T0000Z-071204T0600Z/
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER
437 AM PST MON DEC 3 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR
THE CAMAS PRAIRIE.

SOUTH WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED
OVER THE CAMAS PRAIRIE TODAY AND THIS EVENING. THE STRONGEST WINDS
WILL OCCUR AT ELEVATIONS ABOVE 3500 FEET...IN THE WINCHESTER...
CRAIGMONT...AND NEZPERCE AREAS.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO NEAR 40 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KOTX 031737
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
937 AM PST MON DEC 3 2007



IDZ027-031845-
/O.CAN.KOTX.WI.Y.0011.000000T0000Z-071204T0600Z/
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER
937 AM PST MON DEC 3 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND
ADVISORY. 

AREAS OF WINDY CONDITIONS WILL CONTINUE OVER THE CAMAS PRAIRIE
TODAY...WITH GUSTS LOCALLY UP TO 45 MPH. THESE EXPECTED WINDS ARE
BELOW ADVISORY CRITERIA...THUS THE WIND ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Dec 2, 6:27 AM PST, 3 hours 41 minutes earlier.

Area forecast discussion, Dec 2, 6:27 AM PST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
627 AM PST SUN DEC 2 2007

.SYNOPSIS...
A SERIES OF STORM SYSTEMS WILL BRING SIGNIFICANT AMOUNTS OF WINTRY
PRECIPITATION TO THE PACIFIC NORTHWEST THIS WEEKEND INTO EARLY
NEXT WEEK. THE HEAVIEST SNOW IS EXPECTED TO FALL OVER THE CASCADES
AND INTO THE MOUNTAINS OF NORTHERN WASHINGTON AND NORTHERN IDAHO.
PRECIPITATION IN THE VALLEYS IS EXPECTED TO TRANSITION TO RAIN
LATE TODAY...WITH SOME POCKETS OF FREEZING RAIN.

&&

UPDATED HIGH TEMPERATURES

.DISCUSSION...
TODAY THROUGH SUNDAY...TOTAL SNOW AMOUNTS HAVE BEEN INCREASED FOR
MOST OF INTERIOR WASHINGTON NORTH OF HIGHWAY 2. THE WINTER WEATHER
ADVISORY FOR THE SPOKANE AREA HAS BEEN UPGRADED TO A HEAVY SNOW
WARNING IN ANTICIPATION OF AN ADDITIONAL 2 TO 4 INCHES OF SNOW BY
LATE AFTERNOON. THE NORTHERN VALLEYS...NORTH AND EAST OF
SPOKANE...WILL LIKELY RECEIVE AMOUNTS CLOSE TO A FOOT BY THE TIME
SNOW TRANSITIONS TO RAIN OR LIGHT FREEZING RAIN BY MONDAY MORNING.
A SNOW ADVISORY HAS ALSO BEEN ADDED FOR THE PALOUSE THROUGH MID
AFTERNOON IN ANTICIPATION OF 1 TO 3 INCHES OF SNOW THIS MORNING
BEFORE PRECIPITATION TURNS TO RAIN BY MID TO LATE AFTERNOON.

STRONG ISENTROPIC LIFT HAS OCCURRED NEARLY ALL NIGHT OVER EASTERN
WASHINGTON AND NORTHERN IDAHO AS LOW PRESSURE CONTINUES TO SPIN
IN THE VICINITY OF VANCOUVER ISLAND. THE BEST PRESSURE PACKING HAS
BEEN ALONG AND NORTH OF HIGHWAY 2 ON THE 285-290K THETA SURFACES.
ADD THE ADDITIONAL LIFT PROVIDED BY THE OROGRAPHIC ASCENT INTO THE
NORTHEAST MOUNTAINS...VALLEYS LIKELY RECEIVED AT LEAST 6 INCHES OF
SNOW OVERNIGHT. A QUICK CALL TO LAW ENFORCEMENT OFFICIALS AT 230AM
PROVIDED AN ESTIMATE OF 4-5 INCHES OF NEW SNOW IN SANDPOINT.

THE SECOND PHASE OF THIS IMPRESSIVE WINTER STORM WILL START THIS
AFTERNOON AS A POTENT VORTICITY MAX NEAR 45N 135W REACHES THE
AREA. THIS VORTICITY CENTER WILL NOT ONLY ENHANCE THE ISENTROPIC
LIFT THAT IS ALREADY OCCURRING...BUT SUBTROPICAL MOISTURE WILL BE
INFUSED INTO THIS SYSTEM. A RAPID RISE IN THE SNOW LEVELS WILL
LIKELY BEGIN THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. GIVEN
THE STRONG 850MB FLOW AND THE ABSENCE OF A SURFACE HIGH IN THE
BASIN...MOST AREAS OUTSIDE OF THE VALLEYS IN THE EAST SLOPES WILL
TRANSITION FOR SNOW TO RAIN TODAY. SOME FREEZING RAIN WILL BE
POSSIBLE IN THE WENATCHEE AREA...OKANOGAN VALLEY...AND THE EAST
SLOPES SINCE THE TERRAIN WILL LIKELY MITIGATE SOME OF THE EFFECTS
OF THE STRONG LOW LEVEL JET THAT WILL FLOOD WARMER AIR INTO THE
COLUMBIA BASIN AND PALOUSE. SURFACE TEMPERATURES IN LEWISTON AND
PULLMAN ARE AHEAD OF WHAT MOS AND RAW MODEL OUTPUT ARE
FORECASTING...SO THE ADVISORIES FOR THESE AREAS WILL BE SET TO
EXPIRE BY 2 PM. THIS WARM AIR MAY END UP GETTING INTO THE SPOKANE
AREA EARLIER THAN ANTICIPATED...BUT WE WILL KEEP HEAVY SNOW WARNINGS
THROUGH 03Z FOR SPOKANE AND COUER DALENE. /GKOCH

MONDAY NIGHT THROUGH TUESDAY NIGHT...THE WARM FRONT CONTINUES TO
DRIFT NORTH. THE FORECAST AREA REMAINS IN ISENTROPIC UPGLIDE WITH
STRONG WAA MOVING NORTH ON 40 TO 50 KT 850MB WINDS. PRECIPITATION
WILL BE RAIN IN MOST OF THE VALLEYS EXCEPT FOR THE ACROSS THE
NORTHERN TIER WHERE THE COLD AIR WILL TAKE SOME TIME TO ERODE. THE
THREAT OF FREEZING RAIN FOR THESE COLD POCKETS WILL REMAIN THROUGH
MONDAY NIGHT IN THE NORTHEAST VALLEYS. OUR SOUTHEAST ZONES COULD
SEE SOME HYDROLOGICAL ISSUES WHERE SNOWMELT AND PRECIP COULD
COMBINE TO PRODUCE LOCALIZED URBAN AND SMALL STREAM FLOODING. A
COLD FRONT WILL PASS THROUGH THE REGION OVERNIGHT THOUGH THE
AIRMASS BEHIND THE FRONT IS ONLY SLIGHTLY COLDER. WHILE ISENTROPIC
LIFT DIMINISHES THERE IS STILL PLENTY OF MOISTURE TO GO ALONG WITH
SYNOPTIC SCALE FORCING AS A RIBBON OF VORTICITY SLIDES OVER THE
FORECAST AREA. THE CHANCE OF VALLEY RAIN AND MOUNTAIN SNOW WILL
REMAIN HIGH MONDAY NIGHT WITH A RAIN SNOW MIX LIKELY IN THE
NORTHERNMOST VALLEYS. ON TUESDAY THE WINDS BECOME MORE WESTERLY
AND THE FOCUS FOR PRECIPITATION WILL BE IN THE FAVORED UPSLOPE
REGIONS. THE JET STREAM SAGS TO OUR SOUTH AND THE 850MB LOW STARTS
TO FILL. THIS WILL ALLOW THE 850MB WINDS TO SLACKEN AND GUSTY
SURFACE WINDS WILL SUBSIDE. TEMPERATURES ARE EXPECTED TO REMAIN
NEAR TO SLIGHTLY ABOVE SEASONAL AVERAGES.

WEDNESDAY THROUGH SATURDAY...ON WEDNESDAY A SHORTWAVE TROUGH SWINGS
THROUGH THE REGION. WITHOUT A GOOD MOISTURE TAP THIS ONE WILL NOT
BRING SIGNIFICANT QPF TO THE REGION. THE GFS HAS PWATS AROUND 0.4
WHICH IS JUST A BIT ABOVE NORMAL. FOR THE REMAINDER OF THE FORECAST
PERIOD THE REGION WILL BE IN AN ACTIVE WEATHER PATTERN WITH A CHANCE
OF PRECIP EACH DAY. NORTHWEST FLOW ALOFT WILL KEEP TEMPERATURES NEAR
OR SLIGHTLY BELOW SEASONAL AVERAGES. /KELCH

&&

.AVIATION...
BANDS OF SNOW WILL SPREAD IN LATE SATURDAY EVENING AND OVERNIGHT
ACROSS THE COLUMBIA BASIN AND SPOKANE/CDA AREA. A BRIEF DECREASE IN
INTENSITY IS EXPECTED EARLY ON SUNDAY...BUT THEN PRECIPITATION WILL
BEGIN TO INCREASE AGAIN SUNDAY AFTERNOON. EXPECT MVFR/LCL IFR CIGS
AND VIS IN SNOW BANDS THIS EVENING/EARLY SUNDAY...AND IFR/LCL MVFR
CIGS AND VIS SUNDAY AFTERNOON. LESSER IMPACTS ARE EXPECTED TOWARD
KLWS...WHERE VFR/LCL MVFR CIGS AND VIS ARE EXPECTED WITH OCNL -SN
SATURDAY NIGHT AND A RAIN/SNOW MIX TOWARD SUNDAY AFTERNOON. /EK

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        36  31  39  34  42  33 / 100 100  90  70  30  30
COEUR DALENE  36  30  39  34  42  32 / 100 100 100  70  40  40
PULLMAN        38  34  43  38  44  37 / 100  90  90  60  40  30
LEWISTON       42  36  49  39  50  39 /  80  70  70  60  30  30
COLVILLE       33  29  38  34  40  31 / 100 100 100  80  40  40
SANDPOINT      29  29  33  31  39  31 / 100 100 100  90  50  50
KELLOGG        33  30  40  36  41  32 / 100 100 100 100  60  60
MOSES LAKE     37  33  44  33  46  33 / 100  60  90  50  20  20
WENATCHEE      30  30  36  32  41  32 / 100  80  90  50  20  20
OMAK           29  28  34  30  39  29 / 100  90  90  60  20  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WARNING UNTIL 4 PM PST MONDAY FOR NORTHERN
     PANHANDLE.

     SNOW ADVISORY UNTIL 2 PM PST THIS AFTERNOON FOR IDAHO PALOUSE.

     HEAVY SNOW WARNING UNTIL 7 PM PST THIS EVENING FOR COEUR DALENE
     AREA.

     WINTER STORM WARNING UNTIL 10 AM PST MONDAY FOR CENTRAL
     PANHANDLE MOUNTAINS.

WA...WINTER STORM WARNING UNTIL 4 PM PST MONDAY FOR NORTHEAST
     MOUNTAINS...OKANOGAN HIGHLANDS.

     SNOW ADVISORY UNTIL 2 PM PST THIS AFTERNOON FOR WASHINGTON
     PALOUSE.

     WINTER WEATHER ADVISORY UNTIL 2 PM PST THIS AFTERNOON FOR UPPER
     COLUMBIA BASIN.

     WINTER WEATHER ADVISORY UNTIL 2 PM PST THIS AFTERNOON FOR MOSES
     LAKE AREA.

     HEAVY SNOW WARNING UNTIL 7 PM PST THIS EVENING FOR SPOKANE AREA.

     WINTER STORM WARNING UNTIL 4 AM PST MONDAY FOR WATERVILLE
     PLATEAU...WENATCHEE AREA.

     WINTER STORM WARNING UNTIL 4 PM PST MONDAY FOR EAST SLOPES
     NORTHERN CASCADES.

     WINTER STORM WARNING UNTIL 10 AM PST MONDAY FOR OKANOGAN VALLEY.

&&
Hazardous weather outlook, Dec 2, 5:36 AM PST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
536 AM PST SUN DEC 2 2007

IDZ001>004-WAZ033>038-041>044-031500-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-MOSES LAKE AREA-
UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW...
PLUMMER...POTLATCH...GENESEE...KELLOGG...ST MARIES...PINEHURST...
OSBURN...WALLACE...MULLAN...PULLMAN...COLFAX...ROSALIA...
LA CROSSE...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...RITZVILLE...
GRAND COULEE...ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY...
DAVENPORT...ROCKFORD...COLVILLE...DEER PARK...CHEWELAH...
NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM...WENATCHEE...
CHELAN...ENTIAT...CASHMERE...LEAVENWORTH...MAZAMA...TWISP...
WINTHROP...STEHEKIN...CONCONULLY...OMAK...OKANOGAN...BREWSTER...
BRIDGEPORT...OROVILLE...NESPELEM...WATERVILLE...MANSFIELD
536 AM PST SUN DEC 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH
CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST
WASHINGTON.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   SEAWSWOTX  /WWUS46 KOTX/

.DAY ONE...TODAY AND TONIGHT

HEAVY SNOW WILL OCCUR OVER PORTIONS OF EASTERN WASHINGTON AND
NORTHERN IDAHO TODAY AND TONIGHT. THE HEAVIEST ACCUMULATIONS WILL
OCCUR IN THE MOUNTAINS...WHERE SNOW WILL BE MEASURED IN FEET IN
THE CASCADES...NORTHEAST WASHINGTON MOUNTAINS...AS WELL AND THE
PANHANDLE MOUNTAINS IN IDAHO.

A TRANSITION FROM SNOW TO RAIN IS EXPECTED IN THE LOWER ELEVATIONS
THIS AFTERNOON AND TONIGHT. POCKETS OF FREEZING RAIN MAY IMPACT
TRAVEL IN THE WENATCHEE AREA...THE OKANOGAN VALLEY...AS WELL AS
SOME OF THE VALLEYS OF THE EAST SLOPES OF THE CASCADES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE HEAVY SNOW WILL LINGER INTO TUESDAY FOR THE HIGH ELEVATIONS.
THE LOWER ELEVATIONS CAN EXPECT WARMER CONDITIONS...ALONG WITH
RAIN. MELTING SNOW WILL HAVE THE POTENTIAL TO PRODUCE RISES ON
SMALL STREAMS...ESPECIALLY OVER THE PALOUSE.

IDZ026-027-WAZ031-032-031500-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
INCLUDING THE CITIES OF...LEWISTON...LAPWAI...PECK...CULDESAC...
KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE...PEOLA...
CLARKSTON...POMEROY
536 AM PST SUN DEC 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

A STRONG WINTER STORM WILL BRING SNOW...RAIN...AND LOCALLY WINDY
CONDITIONS TO THE INLAND NORTHWEST TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LOCALLY HEAVY RAIN ALONG WITH WARMER CONDITIONS ON MONDAY AND
TUESDAY WILL HAVE THE POTENTIAL TO PRODUCE RISES ON SMALL
STREAMS...ESPECIALLY OVER THE PALOUSE.

In the hours before

Local storm report, Dec 2, 4:50 AM PST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
450 AM PST SUN DEC 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HEAVY SNOW       COLVILLE                48.54N 117.89W
12/02/2007  E4.0 INCH        STEVENS            WA   LAW ENFORCEMENT

            ESTIMATED 4-5 INCHES NEW SNOW OVERNIGHT. STILL SNOWING.

0300 AM     HEAVY SNOW       COEUR DALENE           47.70N 116.79W
12/02/2007  E4.0 INCH        KOOTENAI           ID   LAW ENFORCEMENT

            ESTIMATED 4-5 INCHES NEW SNOW SINCE EVENING. STILL
            SNOWING.

0300 AM     HEAVY SNOW       OKANOGAN                48.37N 119.58W
12/02/2007  E4.0 INCH        OKANOGAN           WA   LAW ENFORCEMENT

            ESTIMATED 4-5 INCHES SINCE EVENING. STILL SNOWING.

0330 AM     HEAVY SNOW       WALLACE                 47.47N 115.92W
12/02/2007  E4.0 INCH        SHOSHONE           ID   LAW ENFORCEMENT

            ESTIMATED 4 INCHES NEW SNOW OVERNIGHT. STILL SNOWING.

&&

GKOCH
Local storm report, Dec 2, 7:21 AM PST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
721 AM PST SUN DEC 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HEAVY SNOW       PLAIN                   47.76N 120.65W
12/02/2007  M6.0 INCH        CHELAN             WA   CO-OP OBSERVER

0705 AM     HEAVY SNOW       3 W NAPLES              48.57N 116.45W
12/02/2007  E13.0 INCH       BOUNDARY           ID   TRAINED SPOTTER

0705 AM     HEAVY SNOW       3 NNW WENATCHEE         47.47N 120.35W
12/02/2007  M4.0 INCH        CHELAN             WA   TRAINED SPOTTER

&&

MMAAS
Local storm report, Dec 2, 8:59 AM PST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
859 AM PST SUN DEC 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HEAVY SNOW       PLAIN                   47.76N 120.65W
12/02/2007  M6.0 INCH        CHELAN             WA   CO-OP OBSERVER

0705 AM     HEAVY SNOW       3 W NAPLES              48.57N 116.45W
12/02/2007  E13.0 INCH       BOUNDARY           ID   TRAINED SPOTTER

0705 AM     HEAVY SNOW       3 NNW WENATCHEE         47.47N 120.35W
12/02/2007  M4.0 INCH        CHELAN             WA   TRAINED SPOTTER

0723 AM     HEAVY SNOW       7 NE BONNERS FERRY      48.76N 116.21W
12/02/2007  M8.0 INCH        BOUNDARY           ID   TRAINED SPOTTER

            MODERATE TO HEAVY SNOW STILL FALLING AT TIME OF
            OBSERVATION

0723 AM     HEAVY SNOW       CASHMERE                47.52N 120.47W
12/02/2007  M7.0 INCH        CHELAN             WA   TRAINED SPOTTER

            STILL SNOWING MODERATE AT TIME OF OBSERVATION. ELEVATION
            850 FT.

0737 AM     HEAVY SNOW       ATHOL                   47.95N 116.71W
12/02/2007  M8.0 INCH        KOOTENAI           ID   TRAINED SPOTTER

            STILL SNOWING AT TIME OF OBSERVATION. SNOW DEPTH 11.0
            INCHES. ELEVATION 2450 FT.

0737 AM     HEAVY SNOW       METALINE FALLS          48.86N 117.37W
12/02/2007  M6.0 INCH        PEND OREILLE       WA   CO-OP OBSERVER

            ELEVATION 1800.

0823 AM     HEAVY SNOW       NW CASHMERE             47.52N 120.47W
12/02/2007  M11.0 INCH       CHELAN             WA   TRAINED SPOTTER

            STILL MODERATE SNOW FALLING.

0823 AM     HEAVY SNOW       10 WNW DEER PARK        48.02N 117.63W
12/02/2007  M6.0 INCH        STEVENS            WA   NWS EMPLOYEE

            ELEVATION APPROX. 2390 FT.

&&

SBODNAR

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 4:42 AM PSTHeavy Snow WarningOTXKootenai5 hr
Dec 2, 4:42 AM PSTSnow AdvisoryOTXBenewah, Latah5 hr
Dec 2, 2:40 PM PSTSnow and Blowing Snow AdvisoryOTXLewis, Nez Perce14 hr

Nearby

Wind Advisories in Idaho, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.